D. N. Georgiou
D. N. Georgiou
Department of Mathematics, University of Patras, 265 04 Patras, Greece
Verified email at math.upatras.gr - Homepage
Title
Cited by
Cited by
Year
Use of fuzzy clustering technique and matrices to classify amino acids and its impact to Chou's pseudo amino acid composition
DN Georgiou, TE Karakasidis, JJ Nieto, A Torres
Journal of theoretical biology 257 (1), 17-26, 2009
2172009
Initial value problems for higher-order fuzzy differential equations
DN Georgiou, JJ Nieto, R Rodriguez-Lopez
Nonlinear Analysis: Theory, Methods & Applications 63 (4), 587-600, 2005
1322005
On soft topological spaces
DN Georgiou, AC Megaritis, VI Petropoulos
Applied Mathematics & Information Sciences 7 (5), 1889, 2013
822013
Fuzzy differential systems under generalized metric spaces approach
JJ Nieto, RRI Opez, DN Georgiou
Dynamic Systems and Applications 17 (1), 1, 2008
652008
Soft set theory and topology
DN Georgiou, AC Megaritis
Applied General Topology 15 (1), 93-109, 2014
552014
A short survey on genetic sequences, Chou’s pseudo amino acid composition and its combination with fuzzy set theory
DN Georgiou, TE Karakasidis, AC Megaritis
The Open Bioinformatics Journal 7 (1), 41-48, 2013
542013
Characterizations of low separation axioms via α-open sets and α-closure operator
M Caldas, DN Georgiou, S Jafari
Bol. Soc. Paran. Mat 21 (1-2), 1-14, 2003
38*2003
Characterizations of low separation axioms via-doi: 10.5269/bspm. v21i1-2.7509
M Caldas, DN Georgiou, S Jafari
Boletim da Sociedade Paranaense de Matemática 21 (1-2), 97-111, 2003
382003
Fuzzy polynucleotide spaces and metrics
JJ Nieto, A Torres, DN Georgiou, TE Karakasidis
Bulletin of mathematical biology 68 (3), 703-725, 2006
302006
More on-semiopen sets
M Caldas, DN Georgiou, S Jafari, T Noiri
Note di Matematica 22 (2), 113-126, 2003
262003
A study of entropy/clarity of genetic sequences using metric spaces and fuzzy sets
DN Georgiou, TE Karakasidis, JJ Nieto, A Torres
Journal of theoretical biology 267 (1), 95-105, 2010
252010
On θ-semiopen sets and separation axioms in topological spaces
M Caldas, M Ganster, DN Georgiou, S Jafari, T Noiri
Carpathian Journal of Mathematics, 13-22, 2008
212008
On Cauchy problems for fuzzy differential equations
DN Georgiou, IE Kougias
International Journal of Mathematics and Mathematical Sciences 2004 (15 …, 2004
192004
On fuzzy topological groups and fuzzy continuous functions
M Ganster, DN Georgiou, S Jafari
Hacettepe Journal of Mathematics and Statistics 34, 35-43, 2005
172005
Bounded solutions for fuzzy integral equations
DN Georgiou, IE Kougias
International Journal of Mathematics and Mathematical Sciences 31 (2), 109-114, 2002
172002
On fuzzy θ-convergences
DN Georgiou, BK Papadopoulos
Fuzzy Sets and Systems 116 (3), 385-399, 2000
172000
Topologies on function spaces
DN Georgiou, SD Iliadis, BK Papadopoulos
Zapiski Nauchnykh Seminarov POMI 208, 82-97, 1993
171993
Function space topologies
DN Georgiou, SD Iliadis, F Mynard
Open Problems in Topology II, 15, 2011
16*2011
On dual topologies
DN Georgiou, SD Iliadis, BK Papadopoulos
Topology and its Applications 140 (1), 57-68, 2004
162004
Convergences in fuzzy topological spaces
DN Georgiou, BK Papadopoulos
Fuzzy Sets and Systems 101 (3), 495-504, 1999
161999
The system can't perform the operation now. Try again later.
Articles 1–20